Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 17, 2012, 5:22 PM EDT for Coweta County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2012, 5:22 PM EDT (21:22 UTC)
- Expired
- Apr 17, 2012, 5:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 27 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
916
WWUS82 KFFC 172122
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT TUE APR 17 2012
GAZ044-053-054-172145-
522 PM EDT TUE APR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN COWETA...FAYETTE AND FULTON COUNTIES UNTIL 545 PM EDT...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA...FAYETTE AND FULTON COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SHARPSBURG...NEWNAN...
THOMAS CROSSROADS...MADRAS...DUNAWAY GARDENS...TYRONE...CHATTAHOOCHEE
HILL COUNTRY...UNION CITY...PALMETTO...FAIRBURN...SANDY CREEK AND
CANNONGATE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3362 8476 3363 8476 3363 8475 3362 8474
3364 8473 3365 8470 3357 8450 3329 8468
3337 8488
TIME...MOT...LOC 2122Z 205DEG 14KT 3341 8474
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 17, 4:02 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 17, 4:02 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 402 PM EDT TUE APR 17 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY/... SHOWERS AND THUNDERSTORMS FIRING ACROSS NORTH GEORGIA THIS AFTERNOON AS FRONTAL BOUNDARY PUSHES INTO THE STATE. THIS BOUNDARY WILL PROVIDE A FOCUS FOR THE CONVECTION THROUGH THE EVENING. MODELS HAVE HAD DIFFICULTY INITIALIZING...AND NONE OF THEM HAVE HAD A GOOD GRASP ON THE ACTIVITY TODAY. MODELED INSTABILITIES SUGGEST THAT THE ENVIRONMENT WILL SUPPORT SCATTERED THUNDERSTORMS...WITH ISOLATED SEVERE STORMS POSSIBLE. THE MAIN CONCERNS WILL BE LIGHTNING AND DAMAGING WIND THROUGH 03Z TONIGHT. WITH THE LOSS OF DIURNAL HEATING...EXPECT INSTABILITIES TO DROP OFF QUICKLY...AND HAVE ONLY INCLUDED ISOLATED THUNDER ACROSS FAR NORTHEAST GEORGIA AFTER 04Z...AND THEN REMOVED MENTION OF THUNDER FROM 06Z-15Z. SPC DOES HAVE MUCH OF THE CWA IN A SLIGHT RISK FOR THIS AFTERNOON AND EVENING. LOCALIZED PRESSURE MINIMUM DEVELOPS OFF THE NORTH GULF COAST EARLY WEDNESDAY AS UPPER LEVEL SHORTWAVE MOVES INTO THE STATE. THIS SETUP WILL KEEP AMPLE MOISTURE ACROSS THE AREA THROUGH THE DAY...AND HAVE KEPT HIGH POPS GENERALLY ACROSS NORTHEAST AND EASTERN GEORGIA...DIMINISHING THEM FURTHER SOUTH AND WEST. THE DISTURBANCE QUICKLY MOVES INTO THE CAROLINAS...UP THE APPALACHIANS BY LATE WEDNESDAY AFTERNOON...AND HAVE TAPERED POPS OFF LATE THURSDAY. BEST THUNDER POTENTIAL WILL BE ACROSS EASTERN GEORGIA...AND HAVE ONLY INCLUDED ISOLATED CHANCES AFTER 15Z. SOME MOISTURE HANGING AROUND THURSDAY MORNING HAS KEPT SLIGHT CHANCE POPS ACROSS FAR SE CWA. THURSDAY LOOKS TO BE THE QUIET DAY OF THE WEEK...AS THE UPPER LEVEL DISTURBANCE EXITS THE REGION AND THE NEXT LOW...PROGGED TO APPROACH THE STATE OVER THE WEEKEND...AIDES IN KEEPING MOISTURE AND SLIGHT CHANCE POPS ACROSS THE STATE. MAV SEEMS TO BE DOING A BETTER JOB WITH TEMPERATURES AND DEWPOINTS WITH THIS ENVIRONMENT...AND FOR NOW...HAVE TRENDED TOWARDS IT. REGARDLESS...DEWPOINTS THIS AFTERNOON AND OVERNIGHT NEEDED ADDITIONAL TWEAKING. 31/08 && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MADE A FEW ADJUSTMENTS TO THE LONG TERM. MODELS HOLDING BACK SHORT WAVE TO OUR WEST ON FRIDAY. AS A RESULT...HAVE LOWERED POPS FOR FRIDAY TO SLIGHT CHANCE. SOUTHERN STREAM CLOSED LOW MOVING ACROSS THE STATE OVER THE WEEKEND. HAVE RAISED POPS NORTH FOR SATURDAY NIGHT. GFS AND ECMWF HAVE DIFFERENCES IN SPEED AND LOCATION OF THE CLOSED LOW..BUT LOOKS LIKE ALL PRECIPITATION SHOULD BE OVER MONDAY NIGHT INTO TUESDAY. LOWERED MAX TEMPERATURES A BIT FOR SUNDAY AND MONDAY UNDER THE COLD CORE LOW...ALSO TOOK A LITTLE OFF THE OVERNIGHT LOWS FOR SUNDAY NIGHT AND MONDAY NIGHT. PREVIOUS LONG TERM DISCUSSION IS INCLUDED BELOW. 41 LONG TERM /THURSDAY THROUGH MONDAY/... /ISSUED 416 AM EDT TUE APR 17 2012/ THE FRONT FINALLY MOVES THROUGH THE CWA...BUT STALLS JUST SOUTH AND EAST OF THE STATE THURSDAY. AT THE SAME TIME...MODELS SHOW A WEAK WAVE MOVING THROUGH THE FLOW THURSDAY MORNING THAT WILL MAINTAIN LINGERING MOISTURE OVER AREA INTO THE AFTERNOON. AIR MASS NEVER REALLY DRIES BEFORE THE APPROACHING STORM SYSTEM MOVING THROUGH THE PLAINS STARTS TO IMPACT THE AREA. BY SATURDAY...GFS HAS LOW OVER EAST TEXAS AND STRONGER THAN THE ECMWF...WHICH HAS AN OPEN WAVE WITH TROUGH OVER MISSISSIPPI. SATURDAY NIGHT BOTH MODELS HAVE LOW CLOSING OFF..BUT GFS STILL SLOWER OF THE TWO AND HOLDS PRECIP OVER CWA THROUGH MONDAY...BUT DOES START TO DRY OUT FROM NORTHWEST TO THE SOUTHEAST THROUGH THE AFTERNOON. 37 && AVIATION... 18Z UPDATE... DIFFICULT AVIATION FORECAST...PRECIP HAS BEEN SLOW TO MOVE INTO THE AREA TODAY. BEST CHANCES FOR THUNDER THIS AFTERNOON...GENERALLY 20-00Z. EXPECT DEGRADING CONDS THRU WEDNESDAY MORNING WITH WIDESPREAD MVFR CIGS AND ISOL IFR CIGS. VSBY RESTRICTIONS GENERALLY 3-5SM. EXPECT RAIN SHOWERS 06-15Z TAPERING OFF INTO LATE MORNING/EARLY AFTERNOON WEDNESDAY AS MAIN PRECIP AREA MOVES EAST. WINDS WILL BE LIGHT AND VARIABLE THIS EVENING AND OVERNIGHT EXCEPT NEAR CONVECTION. EXPECTING SE WINDS WEDNESDAY MORNING IN THE 4-6KT RANGE. //ATL CONFIDENCE...18Z UPDATE... MED CONFIDENCE ON ALL ELEMENTS EXCEPT LOW-MED CONFIDENCE ON WIND DIRECTION AND TIMING OF TS/SHRA. 08 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 74 55 76 / 60 80 30 5 ATLANTA 59 73 57 75 / 70 60 10 5 BLAIRSVILLE 54 67 50 72 / 100 90 30 10 CARTERSVILLE 55 71 53 76 / 90 80 10 10 COLUMBUS 61 78 60 79 / 40 50 10 10 GAINESVILLE 57 69 55 74 / 90 90 20 10 MACON 59 78 57 79 / 40 60 20 10 ROME 55 73 52 78 / 80 60 10 10 PEACHTREE CITY 56 74 53 76 / 60 60 10 5 VIDALIA 61 78 60 80 / 20 60 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Apr 17, 12:45 PM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1245 PM EDT TUE APR 17 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1245 PM EDT TUE APR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WAS APPROACHING NORTHWEST GEORGIA THIS AFTERNOON...WITH A PRE-FRONTAL TROUGH DRAPED ACROSS THE CENTRAL PORTION OF THE STATE. AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE SOUTHEAST TOWARD THE ATLANTIC...THE FRONT WILL SLOWLY PUSH THROUGH THE STATE THROUGH WEDNESDAY. .PRIMARY HAZARDS... THE MAIN HAZARDS ASSOCIATED WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING WINDS...AND POSSIBLY LARGE HAIL. OTHERWISE...GUSTY WINDS...LIGHTNING...SMALL HAIL...AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED THIS AFTERNOON AND EVENING. THE BEST LOCATION FOR SEVERE WEATHER IS SOUTH OF A LINE FROM HELEN TO ROME...AND NORTH OF A LINE FROM LOUISVILLE TO COLUMBUS. .DISCUSSION... THE COLD FRONT MOVING INTO THE STATE WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THIS...COMBINED WITH UNSEASONABLY WARM TEMPERATURES...WILL HELP DESTABILIZE THE ATMOSPHERE. CAPE VALUES SHOULD RANGE BETWEEN 750 AND 1000 DURING THE AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH ISOLATED STORMS BECOMING SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...AND AGAIN FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 17, 4:43 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT TUE APR 17 2012
GAZ013-021-172115-
443 PM EDT TUE APR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PICKENS AND CHEROKEE COUNTIES UNTIL 515 PM EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAKE ARROWHEAD TO WOODSTOCK...MOVING
NORTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PICKENS AND CHEROKEE COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WOODSTOCK...SUTALLEE...
KELLOGG CREEK...HOBGOOD PARK...LITTLE RIVER LANDING...BRIDGEMILL...
OAK GROVE...LEBANON...LAKE ARROWHEAD...HOLLY SPRINGS...SALACOA
VALLEY...CANTON...WALESKA...HICKORY FLAT AND TALMADGE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3456 8447 3455 8445 3424 8425 3419 8426
3419 8433 3417 8435 3413 8436 3411 8442
3407 8442 3408 8460 3417 8466 3435 8466
3435 8464 3436 8466 3441 8465
TIME...MOT...LOC 2043Z 224DEG 17KT 3431 8462 3420 8455
3410 8449Local storm report, Apr 17, 4:51 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT TUE APR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL WOODSTOCK 34.10N 84.52W
04/17/2012 E0.50 INCH CHEROKEE GA PUBLIC
MEDIA RELAYED A REPORT OF DIME SIZE HAIL IN WOODSTOCK.
&&
AGIBBSLocal storm report, Apr 17, 4:52 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT TUE APR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL DECATUR 33.78N 84.30W
04/17/2012 E0.25 INCH DEKALB GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED A REPORT OF PEA SIZE HAIL AT
THEIR LOCATION.
&&
AGIBBSLocal storm report, Apr 17, 5:00 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT TUE APR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 1 E HOLLY SPRINGS 34.17N 84.48W
04/17/2012 E0.50 INCH CHEROKEE GA PUBLIC
SOCIAL MEDIA REPORTS OF HALF INCH HAIL NEAR HOLLY
SPRINGS.
&&
AGIBBSSpecial weather statement, Apr 17, 5:19 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT TUE APR 17 2012
GAZ008-009-016-172145-
519 PM EDT TUE APR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHITE...UNION AND TOWNS COUNTIES UNTIL 545 PM EDT...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAMP COLEMAN LAKE...MOVING NORTH AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WHITE...UNION AND TOWNS COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE QUALATCHEE LAKE...CLEVELAND...CAMP
COLEMAN LAKE...SMITHGALL WOODS CONSERVATION AREA...HELEN...WHITLEY
GAP SHELTER...UNICOI STATE PARK...ROBERTSTOWN...VOGEL STATE PARK...
LOW GAP SHELTER...ANNA RUBY FALLS...BLUE MOUNTAIN SHELTER...MOUNTAIN
SCENE...BRASSTOWN BALD AND YOUNG HARRIS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3489 8365 3482 8365 3480 8367 3478 8366
3456 8376 3458 8386 3468 8387 3469 8386
3472 8385 3474 8394 3494 8389
TIME...MOT...LOC 2119Z 196DEG 17KT 3467 8384Special weather statement, Apr 17, 5:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT TUE APR 17 2012
GAZ044-053-054-172145-
522 PM EDT TUE APR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN COWETA...FAYETTE AND FULTON COUNTIES UNTIL 545 PM EDT...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA...FAYETTE AND FULTON COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SHARPSBURG...NEWNAN...
THOMAS CROSSROADS...MADRAS...DUNAWAY GARDENS...TYRONE...CHATTAHOOCHEE
HILL COUNTRY...UNION CITY...PALMETTO...FAIRBURN...SANDY CREEK AND
CANNONGATE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3362 8476 3363 8476 3363 8475 3362 8474
3364 8473 3365 8470 3357 8450 3329 8468
3337 8488
TIME...MOT...LOC 2122Z 205DEG 14KT 3341 8474The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:05 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Apr 17, 3:10 PM EDT | Special Weather Statement | FFC | Union | 35 min |
| Apr 17, 3:26 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Apr 17, 4:04 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 26 min |
| Apr 17, 4:13 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 32 min |
| Apr 17, 4:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 17, 4:27 PM EDT | Special Weather Statement | FFC | Banks | 18 min |
| Apr 17, 4:37 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| Apr 17, 4:43 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Apr 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 48 min |
| Apr 17, 5:19 PM EDT | Special Weather Statement | FFC | Towns, White | 26 min |
| Apr 17, 5:35 PM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| Apr 17, 5:44 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| Apr 17, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 45 min |
| Apr 17, 6:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Apr 17, 6:10 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 17, 6:15 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| Apr 17, 6:39 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Apr 17, 6:41 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 34 min |
| Apr 17, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 45 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.